Facebook Twitter Instagram YouTube

A Breakdown of the Watson-Type Hamiltonian for Some Asymmetric-Top Molecules: The Case of the Spin-Multiplet State

TitleA Breakdown of the Watson-Type Hamiltonian for Some Asymmetric-Top Molecules: The Case of the Spin-Multiplet State
Publication TypeJournal Article
Year of Publication1996
AuthorsYokoyama, K, Lineberger, WC, Yamada, KMT
JournalJournal of Molecular Spectroscopy
Volume178
Issue1
Pagination93 - 98
Date PublishedJan-07-1996
ISSN00222852
DOI10.1006/jmsp.1996.0161
Short TitleJournal of Molecular Spectroscopy